Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abnormal swelling in feet, fatigue and heaviness in legs with blood clots?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

default
Posted on Tue, 6 Sep 2016 in Hypertension and Heart Disease
Question: My husband is 61 years old, 4 years ago he was hospitalized for blood clots in his legs and lungs. He currently takes cumadin and ha not missed a dose. Over the past 48 hours he has complained about a warm uncomfortable feeling behind his knees (both) also where one of the clots was discovered. He also reports his legs feel heavy and tired. There's no abnormal swelling in his feet or legs at this time. What do you recommend s a course of action to address his complaints

His last I&R 2.3 three weeks ago
doctor
Answered by Dr. Benard Shehu 32 minutes later
Brief Answer:
Following advice...

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Although your husband has take the medicine regularly and the INR is within therapeutic values, your husband should do a Doppler exam of both legs to exclude new leg clots (especially on the affected limb).

This is why he should contact his doctor immediately and schedule for the examination as soon as possible.

Hope this will be of help!
Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on